RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 1, Pages 82–90 (Mi zvmmf1562)  

Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks

D. F. Abzalilov, N. B. Il'inskii, R. F. Mardanov

N. G. Chebotarev Research Institute of Mathematics and Mechanics, Kazan State University

Full text: PDF file (1178 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:1, 79–87

Bibliographic databases:
UDC: 517.97:517.958
MSC: Primary 76B75; Secondary 76B10
Received: 11.05.1999
Revised: 20.07.1999

Citation: D. F. Abzalilov, N. B. Il'inskii, R. F. Mardanov, “Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks”, Zh. Vychisl. Mat. Mat. Fiz., 40:1 (2000), 82–90; Comput. Math. Math. Phys., 40:1 (2000), 79–87

Citation in format AMSBIB
\Bibitem{AbzIliMar00}
\by D.~F.~Abzalilov, N.~B.~Il'inskii, R.~F.~Mardanov
\paper Maximization of the velocity circulation in a flow around a smooth contour with sources and sinks
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 1
\pages 82--90
\mathnet{http://mi.mathnet.ru/zvmmf1562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757688}
\zmath{https://zbmath.org/?q=an:0987.76010}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 1
\pages 79--87


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1562
  • http://mi.mathnet.ru/eng/zvmmf/v40/i1/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:192
    Full text:64
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020